Alert archive / Virginia / Freeze Warnings in 2008
Freeze Warning 2, NWS Blacksburg, VA
NWS Blacksburg, VA issued this freeze warning at Apr 15, 2008, 4:31 AM EDT for 23 counties in Virginia; 6 counties in North Carolina. It took effect at Apr 16, 2008, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2008, 4:31 AM EDT (08:31 UTC)
- In effect from
- Apr 16, 2008, 12:00 AM EDT
- Expired
- Apr 16, 2008, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Blacksburg, VA
All 29 counties
Caswell County, NC, Rockingham County, NC, Stokes County, NC, Surry County, NC, Wilkes County, NC, Yadkin County, NC, Alleghany County, VA, Amherst County, VA, Appomattox County, VA, Bedford County, VA, Botetourt County, VA, Buckingham County, VA, Campbell County, VA, Charlotte County, VA, City of Buena Vista, VA, City of Covington, VA, City of Danville, VA, City of Lexington, VA, City of Lynchburg, VA, City of Martinsville, VA, City of Roanoke, VA, City of Salem, VA, Franklin County, VA, Halifax County, VA, Henry County, VA, Patrick County, VA, Pittsylvania County, VA, Roanoke County, VA, Rockbridge County, VA
The radar
The Roanoke radar (KFCX), 53 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 8.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRNK 150831 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 431 AM EDT TUE APR 15 2008 ...FROST AND FREEZING TEMPERATURES EXPECTED TONIGHT... .CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING. MANY LOCATIONS WILL SEE TEMPERATURES DROP INTO THE UPPER 20S BY DAYBREAK WEDNESDAY. VAZ019-023-024-034-035-045>047-151415- /O.UPG.KRNK.FZ.A.0001.080416T0400Z-080416T1300Z/ /O.NEW.KRNK.FZ.W.0002.080416T0400Z-080416T1300Z/ /O.CON.KRNK.FZ.W.0001.000000T0000Z-080415T1300Z/ ALLEGHANY VA-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-CAMPBELL- APPOMATTOX-BUCKINGHAM- INCLUDING THE CITIES OF...CLIFTON FORGE...FINCASTLE...LEXINGTON... BEDFORD...AMHERST...LYNCHBURG...APPOMATTOX 431 AM EDT TUE APR 15 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. TEMPERATURES EARLY THIS MORNING WILL DROP TO AROUND FREEZING. TEMPERATURES TONIGHT ARE EXPECTED TO FALL BELOW FREEZING FOR A FEW HOURS. MANY LOCATIONS WILL DROP INTO THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ NCZ004>006-VAZ022-032-033-043-044-058-059-151415- /O.UPG.KRNK.FZ.A.0001.080416T0400Z-080416T1300Z/ /O.NEW.KRNK.FZ.W.0002.080416T0400Z-080416T1300Z/ /O.CON.KRNK.FR.Y.0001.000000T0000Z-080415T1300Z/ STOKES-ROCKINGHAM-CASWELL-ROANOKE-PATRICK-FRANKLIN-HENRY- PITTSYLVANIA-HALIFAX-CHARLOTTE- INCLUDING THE CITIES OF...DANBURY...EDEN...SALEM...STUART... ROCKY MOUNT...MARTINSVILLE...DANVILLE...SOUTH BOSTON...KEYSVILLE 431 AM EDT TUE APR 15 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. TEMPERATURES EARLY THIS MORNING WILL DROP INTO THE MID 30S. PATCHY FROST MAY FORM AROUND DAYBREAK. TEMPERATURES TONIGHT ARE EXPECTED TO FALL BELOW FREEZING FOR A FEW HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ NCZ003-019-020-151415- /O.UPG.KRNK.FZ.A.0001.080416T0400Z-080416T1300Z/ /O.NEW.KRNK.FZ.W.0002.080416T0400Z-080416T1300Z/ SURRY-WILKES-YADKIN- INCLUDING THE CITIES OF...DOBSON...WILKESBORO...YADKINVILLE 431 AM EDT TUE APR 15 2008 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES TONIGHT ARE EXPECTED TO FALL TO JUST BELOW FREEZING FOR A FEW HOURS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS71 KRNK 151356 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 956 AM EDT TUE APR 15 2008 ...FROST AND FREEZING TEMPERATURES EXPECTED TONIGHT... .CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING. MANY LOCATIONS WILL SEE TEMPERATURES DROP INTO THE UPPER 20S BY DAYBREAK WEDNESDAY. NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-152200- /O.CON.KRNK.FZ.W.0002.080416T0400Z-080416T1300Z/ SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY VA- ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...WILKESBORO... YADKINVILLE...CLIFTON FORGE...SALEM...FINCASTLE...LEXINGTON... STUART...ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE... DANVILLE...LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE 956 AM EDT TUE APR 15 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... A FREEZE WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY. TEMPERATURES TONIGHT ARE EXPECTED TO FALL BELOW FREEZING FOR SEVERAL HOURS. MANY LOCATIONS WILL DROP INTO THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS71 KRNK 151908 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 308 PM EDT TUE APR 15 2008 ...FROST AND FREEZING TEMPERATURES EXPECTED TONIGHT... .CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING. MANY LOCATIONS WILL SEE TEMPERATURES DROP INTO THE UPPER 20S BY DAYBREAK WEDNESDAY. NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-160315- /O.CON.KRNK.FZ.W.0002.080416T0400Z-080416T1300Z/ SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY VA- ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...WILKESBORO... YADKINVILLE...CLIFTON FORGE...SALEM...FINCASTLE...LEXINGTON... STUART...ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE... DANVILLE...LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE 308 PM EDT TUE APR 15 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY. TEMPERATURES TONIGHT ARE EXPECTED TO FALL BELOW FREEZING FOR SEVERAL HOURS. MANY LOCATIONS WILL DROP INTO THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS71 KRNK 160340 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1140 PM EDT TUE APR 15 2008 ...FROST AND FREEZING TEMPERATURES EXPECTED TONIGHT... .CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING. MANY LOCATIONS WILL SEE TEMPERATURES DROP INTO THE UPPER 20S BY DAYBREAK WEDNESDAY. NCZ003>006-019-020-VAZ019-022>024-032>035-043>047-058-059-161300- /O.CON.KRNK.FZ.W.0002.080416T0400Z-080416T1300Z/ SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ALLEGHANY VA- ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST- HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- INCLUDING THE CITIES OF...DOBSON...DANBURY...EDEN...WILKESBORO... YADKINVILLE...CLIFTON FORGE...SALEM...FINCASTLE...LEXINGTON... STUART...ROCKY MOUNT...BEDFORD...AMHERST...MARTINSVILLE... DANVILLE...LYNCHBURG...APPOMATTOX...SOUTH BOSTON...KEYSVILLE 1140 PM EDT TUE APR 15 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT WEDNESDAY... TEMPERATURES TONIGHT ARE EXPECTED TO FALL BELOW FREEZING FOR SEVERAL HOURS. MANY LOCATIONS WILL DROP INTO THE UPPER 20S. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this freeze warning went out at Apr 15, 4:02 AM EDT, 29 minutes earlier.
Area forecast discussion, Apr 15, 4:02 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
402 AM EDT TUE APR 15 2008
.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO THE AREA TODAY AND WEDNESDAY....THEN
REMAIN OVER THE REGION INTO FRIDAY. THERE WILL BE A MODERATION OF
TEMPERATURES BEGINNING WEDNESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
CLOUDS ARE RAPIDLY ERODING ACROSS THE FORECAST AREA EARLY THIS
MORNING AS MUCH DRIER AIR MOVES IN ON NORTHERLY FLOW. TEMPS HAVE
BEEN SLOW TO DROP EAST OF THE MTNS OVERNIGHT. STILL LOOKS LIKE WE
MAY APPROACH FREEZING THOUGH AND TEMPS WILL AT LEAST DROP INTO THE
33 TO 36 DEGREE RANGE...SO THE FREEZE WARNING/FROST ADVISORY IN
EFFECT FOR THIS MORNING TILL 900 AM WILL BE LEFT UP.
HIGH PRESSURE WILL BE BUILDING INTO THE AREA TODAY AND MODELS
CONTINUE TO HAVE IT DIRECTLY OVER THE FCST AREA BY WED MORNING.
MODEL SOUNDINGS SHOW A VERY DRY AIRMASS...SO I HAVE LOWERED SKY
COVER DOWN CLOSE TO ZERO BY LATE AFTERNOON. STILL SHOULD BE VERY
GOOD RADIATION CONDS TONIGHT...ESPECIALLY IN THE MTNS. FROST
FORMATION MAY BE TOUGH- ESPECIALLY IN THE PIEDMONT...WITH SUCH A
DRY AIRMASS IN PLACE. IT LOOKS LIKE THE DEWPOINT DEPRESSION MAY
BE 5 DEGREES OR MORE EVEN TOWARD MORNING. I HAVE ADJUSTED THE
FROST SOME IN THE WEATHER GRIDS TO BEGIN LATER. IN ANY EVENT...I
EXPECT LOW TEMPS TO BE AT OR BELOW FREEZING FOR ALL OR NEARLY ALL
OF THE FORECAST AREA. I WILL ISSUE A FREEZE WARNING FOR ALL
OF OUR FOOTHILL AND PIEDMONT COUNTIES WHERE THE GROWING SEASON HAS
BEGUN. WILL BE A HARD FREEZE IN THE MTNS WHERE LOWS SHOULD DROP
WELL INTO THE 20S...BUT NO FREEZE WARNING THERE AS THE GROWING
SEASON HAS NOT OFFICIALLY BEGUN.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
WITH THE SFC HIGH PRESSURE PARKED OVER THE CWA ON WED...AND MODELS
SHOWING NE WINDS AT LEAST IN THE PIEDMONT...HIGH SWILL END UP
BEING FAIRLY UNIFORM. WARM ADVECTION IN THE FAR WEST WILL PROBABLY
MAKE SMYTH/TAZEWELL AND MERCER COUNTIES THE WARMEST SPOTS...WHILE
LYNCHBURG AND EASTWARD MAY BE THE COOLEST. I HAVE LOWERED HIGHS
BELOW GUIDANCE EAST OF THE MTNS...AND RAISED A LITTLE ABOVE
GUIDANCE WEST OF THE MTNS. WITH THE DRY AIR IN PLACE...WILL BE A
HUGE DIURNAL SWING IN TEMPS BOTH WED AND THU. STILL UNDER THE
INFLUENCE OF HIGH PRS OVER THE REGION WED NIGHT AND DESPITE
STRENGTHENING BOUNDARY LAYER WINDS...MOST AREAS WILL DECOUPLE. SO
I HAVE LOWERED THE LOW TEMPS WED NIGHT MOST LOCATIONS. MAY END UP
NEEDING A FROST ADVISORY FOR WED NIGHT IN THE EAST.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
THE UPPER PATTERN TRANSFORMS INTO RIDGING THURSDAY. THERE IS SOME
UNCERTAINTY ABOUT HOW MUCH INFLUENCE THE LOW PRESSURE IN THE
WESTERN ATLANTIC WILL HAVE ON THE AREA THURSDAY. IT MAY KEEP MORE
OF A NORTHERLY FLOW IN THE PIEDMONT WHICH WOULD HOLD HIGH TEMPS
DOWN. HOWEVER...THE GENERAL TREND WILL BE FOR MODERATING
TEMPERATURES TO ABOVE NORMAL LEVELS. AT LEAST BY FRIDAY...A
SOUTHWESTERLY FLOW WILL BRING A STRONG REBOUND OF TEMPS TO ABOVE
NORMAL LEVELS EVEN IN THE PIEDMONT.
BEYOND FRIDAY MODELS CONTINUE TO DISAGREE ON THE EXTENT OF THE
UPPER PATTERN AMPLIFICATION. HAVE NOT MADE ANY CHANGES BEYOND FRI
NIGHT TO THE EARLIER FCST WHICH WAS BASED ON AN HPC SOLUTION
WHICH IS A BLEND OF THE 12Z GFS FROM APRIL 13TH AND ECWMF
ENSEMBLES. STILL LOOKS LIKE A FRONTAL SYSTEM ARRIVES
SATURDAY....BUT WITH A CLOSED UPPER LOW MOVING INTO THE SOUTHEAST
RIDGE...THE FNT WILL BE SLOWLY MOVING THROUGH THE AREA AND MAY
EVEN STALL...SO LOOKING AT A CHANCE OF SHOWERS FOR THE WHOLE
WEEKEND INTO MONDAY.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
UPPER LEVEL TROUGH AND ASSOCIATED LIGHT PRECIPITATION MOVING SOUTH
OF THE AREA EARLY THIS MORNING. ALSO THROUGH SUNRISE...SKIES WILL
BECOME CLEAR FROM NORTH TO SOUTH WITH VFR CONDITIONS ANTICIPATED
THROUGH THE PERIOD. GOOD RADIATIONAL COOLING CONDITIONS THIS
MORNING AND WEDNESDAY MORNING WILL LEAD TO FROST FORMING ACROSS THE
ENTIRE AREA.
THE NEXT COLD FRONT TO INFLUENCE THE TERMINAL AREA WILL BE PASSING
THROUGH THE REGION THIS WEEKEND. THIS MAY BRING SHOWERS WITH MVFR
OR OCCASIONAL IFR CONDITIONS AT ALL AIRPORTS ON SATURDAY.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR VAZ019-023-024-
034-035-045>047.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY FOR
VAZ019-022>024-032>035-043>047-058-059.
FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR VAZ022-032-033-
043-044-058-059.
NC...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY FOR
NCZ003>006-019-020.
FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR NCZ004>006.
WV...NONE.
&&
SYNOPSIS...JJ/WP
NEAR TERM...JJ
SHORT TERM...JJ/WP
LONG TERM...JJ/WP
AVIATION...RCSHazardous weather outlook, Apr 14, 9:51 PM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 951 PM EDT MON APR 14 2008 NCZ003-019-020-151100- SURRY-WILKES-YADKIN- 951 PM EDT MON APR 14 2008 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA AND NORTHWEST NORTH CAROLINA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ007-009>018-020-WVZ042>045-151100- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-BATH-MERCER-SUMMERS-MONROE- GREENBRIER- 951 PM EDT MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ019-023-024-034-035-045>047-151100- ALLEGHANY VA-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-CAMPBELL- APPOMATTOX-BUCKINGHAM- 951 PM EDT MON APR 14 2008 ...FREEZE WARNING IN EFFECT UNTIL 9 AM EDT TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ004>006-VAZ022-032-033-043-044-058-059-151100- STOKES-ROCKINGHAM-CASWELL-ROANOKE-PATRICK-FRANKLIN-HENRY- PITTSYLVANIA-HALIFAX-CHARLOTTE- 951 PM EDT MON APR 14 2008 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in Virginia, 2008Freeze Warnings in North Carolina, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.